Is Equate Children's Cetirizine Hydrochloride Oral Solution Oat Free?

Ingredients
Artificial grape flavor, glacial acetic acid, glycerin, methylparaben, natural and artificial banana flavor, propylene glycol, propylparaben, purified water, sodium acetate (anhydrous), sucralose.
Explore other diets
Often paired with Oat Free
This product may or may not be gluten free as it lists 2 ingredients that could contain gluten depending on the source. We recommend contacting the manufacturer directly to confirm.
Details →Yes! We believe this product is Soy free as there are no Soy ingredients listed on the label.
Details →Similar Products
Children's Claritin 24-Hour Non-Drowsy Allergy Grape Oral Solution, Loratadine 5 mg/5 mL Antihistamine, 5 mg/ 5 mL, 4 FL OZ
Pedialyte Advanced Care Oral Electrolyte Solution Blue Raspberry Flavor
Equate ClearLAX Polyethylene Glycol 3350 Powder For Solution, Osmotic Laxativ Unflavored Grit-Free Powder
Equate For Ages 2 to 11 Years Children's Ibuprofen Chewable Tablets Grape Flavor
Children's Zyrtec Cetirizine HCL Grape Flavor
About this product
Unknown · Liquid


